# SDR ASAA9810063

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 747-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND LEFT SECOND FROM OUTBOARD SEAT TRACK CORRODED FROM STATION 747-947, BL 25L.  REPAIRED PER SRM 53-10-2 AND SRM 53-10-5.  (M)
